# SDR DALA2023092007731

- Difficulty date: September 20, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 89,804 hours, 40,797 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3242 - ATB - DUE TO F/CTL FLAPS LOCKED ECAM MESSAGE AT 1. CORRECTIVE ACTION: FOUND RIGHT FLAPS MISMATCHED BY MORE THAN 2 INCHES AT INTERCONNECTING. R/R R/H #1 FLAP TRACK ACTUATOR, TRACK, CARRIAGE, PENDULUM, PENDULUM BEARING AND R/H #2 ACTUATOR AND TRACK, AFT SPIGOT, I/B AND O/B FAIL SAFE SPIGOTS, AND FWD. SPIGOT PIN. ALSO REPLACED R/H PROX SENSOR 2 40CV AND ADJUSTED FLAP SYSTEM PER AMDS 2750-6010-RT AND 2750-6010-LT. ALL FAIRINGS AND SEALS RE-INSTALLED. OK FOR SERVICE. (4522991)
